Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 1, 2016, 4:44 PM EDT for Lincoln County, Wayne County, West Virginia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 4:44 PM EDT (20:44 UTC)
- Expired
- May 1, 2016, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 42 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:20 PM EDT | HAIL 1.75 | Harts, WV | TIME ESTIMATED FROM RADAR |
| May 1, 5:27 PM EDT | HAIL 0.7 | 2 N Harts, WV | CALLED PUBLIC IN HARTS... NOTHING AT HER LOCATION BUT WAS ON OTHER LINE WITH FRIEDN 2 NORTH OF HATRZ WITH DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 4:12 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
907
WUUS51 KRLX 012044
SVRRLX
WVC043-099-012130-
/O.NEW.KRLX.SV.W.0022.160501T2044Z-160501T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
444 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN CENTRAL WEST VIRGINIA...
EAST CENTRAL WAYNE COUNTY IN WESTERN WEST VIRGINIA...
* UNTIL 530 PM EDT
* AT 444 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIAHSVILLE...
OR 11 MILES SOUTH OF WAYNE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GILL...KIAHSVILLE...EAST LYNN LAKE...SPURLOCKVILLE...HARTS...RANGER...
PALERMO...MYRA...MUD...EAST LYNN AND GRIFFITHSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3818 8244 3824 8197 3808 8196 3808 8197
3805 8197 3804 8196 3802 8196 3802 8202
3801 8205 3802 8244
TIME...MOT...LOC 2044Z 257DEG 34KT 3806 8236
HAIL...1.00IN
WIND...60MPH
$$
142 follow-up statements
035
WWUS51 KRLX 012100
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
500 PM EDT SUN MAY 1 2016
WVC043-099-012130-
/O.CON.KRLX.SV.W.0022.000000T0000Z-160501T2130Z/
LINCOLN WV-WAYNE WV-
500 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL LINCOLN AND EAST CENTRAL WAYNE COUNTIES...
AT 459 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RANGER...OR 14
MILES SOUTHWEST OF HAMLIN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GILL...SPURLOCKVILLE...HARTS...RANGER...PALERMO...MUD AND GRIFFITHSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3820 8226 3824 8197 3808 8196 3808 8197
3805 8197 3804 8196 3802 8196 3802 8202
3801 8205 3802 8235 3807 8235
TIME...MOT...LOC 2059Z 256DEG 29KT 3809 8222
HAIL...1.00IN
WIND...60MPH
$$
23532
WWUS51 KRLX 012127
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
527 PM EDT SUN MAY 1 2016
WVC043-099-012137-
/O.EXP.KRLX.SV.W.0022.000000T0000Z-160501T2130Z/
LINCOLN WV-WAYNE WV-
527 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN AND EAST
CENTRAL WAYNE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHWESTERN WEST VIRGINIA.
LAT...LON 3820 8226 3824 8197 3808 8196 3808 8197
3805 8197 3804 8196 3802 8196 3802 8202
3801 8205 3802 8235 3807 8235
TIME...MOT...LOC 2124Z 257DEG 34KT 3809 8222
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:38 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 1, 2:38 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
238 PM EDT SUN MAY 1 2016
.SYNOPSIS...
UNSTABLE TODAY WITH COLD FRONT SINKING SOUTHEAST TONIGHT.
UNSETTLED MONDAY INTO TUESDAY. LARGE UPPER TROUGH BRINGS COOL AND
UNSETTLED WEATHER TOWARD END OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
BREAKS IN CLOUDS OFFER A CHANCE TO DESTABILIZE ATMOSPHERE FOR A
ROUND OF AFTERNOON SHOWERS AND STORMS.
LIS < 4 AND CAPE > 1000 J/KG AND EVEN UP TO 2000 J/KG IN SOME
LOCATIONS SHOULD BE ENOUGH TO GENERATE A ROUND OF STORMS THIS
AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING MODERATE TO
HEAVY RAIN...POSING A THREAT FOR FLASH FLOODING...AND A SMALL
CHANCE FOR DAMAGING WIND AND/OR HAIL. THE MAIN CONCERN IS STORMS
TRAIPSING ACROSS AREAS ALREADY HARD HIT BY LAST NIGHTS RAIN. SO
WILL NEED TO KEEP AN EYE OUT FOR FLASH FLOODING.
A FEW LINGERING SHOWERS OVERNIGHT AS WE GET A LITTLE BREAK IN THE
WEATHER BEFORE ANOTHER SYSTEM ARRIVES MONDAY.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
COLD FRONT...WITH A SURFACE WAVE ALONG IT...EXITS TO THE EAST
MONDAY NIGHT INTO TUESDAY MORNING. HAVE LIKELY POPS MONDAY NIGHT WITH
SHOWERS LINGERING TUESDAY AS AN UPPER LEVEL SHORTWAVE TROUGH AND
LOBE OF VORTICITY CROSS. SHOULD GET A MAINLY DRY PERIOD TUESDAY
NIGHT. USED A CONSENSUS BLEND FOR TEMPERATURES WITH ONLY MINIMAL
CHANGE TO PREVIOUS FORECAST.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL LOW SINKS INTO THE REGION WEDNESDAY INTO THURSDAY
BRINGING COOLER TEMPERATURES WITH PERIODS OF PRECIPITATION. THIS
LOW LINGERS INTO THE WEEKEND SO MAINTAIN GENERALLY CHANCE POPS
THROUGH SATURDAY. MODELS IN FAIRLY GOOD AGREEMENT MOVING IT OUT TO
SEA SUNDAY. STUCK CLOSE TO WPC FOR TEMPERATURES...BUT DID UNDERCUT
THEM A BIT WITH THE UPPER LOW OVERHEAD. MAY EVEN BE COLD ENOUGH
FOR SOME FLAKES OF SNOW MIXING IN WITH RAIN AT THE HIGHEST
ELEVATIONS OF THE NORTHERN MOUNTAINS DURING THE PRE-DAWN HOURS
FRIDAY AND AGAIN SATURDAY.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR EXCEPT UNDER SHOWERS WHERE IFR IS POSSIBLE. A FRONT WILL BRING
SHOWERS TO THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE
STORMS COULD BE INTENSE. HIGH LOW LEVEL RH MAY POSE A THREAT FOR
FOG OVERNIGHT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING AND INTENSITY OF SHOWERS AND STORMS
COULD VARY. HEAVIER SHOWERS SHOULD PRODUCE IFR...BUT NOT CONFIDENT
ENOUGH IN THE TIMING TO PUT IN TAF.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02
EDT 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
CRW CONSISTENCY H H H H H H H H M H H H
HTS CONSISTENCY M H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z MONDAY...
IFR POSSIBLE THROUGH LATE SUNDAY NIGHT WITH ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS..AND IN STRATUS LINGERING INTO MONDAY
MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...JW/MZ
NEAR TERM...JW
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...JWHazardous weather outlook, May 1, 4:25 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 425 PM EDT SUN MAY 1 2016 OHZ066-067-075-076-083>085-WVZ009-022030- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD- 425 PM EDT SUN MAY 1 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO AND PORTIONS OF THE NORTHERN WEST VIRGINIA LOWLANDS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED FLOODING CONCERNS THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ086-087-WVZ005>008-013>016-024>026-022030- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL- MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE- 425 PM EDT SUN MAY 1 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 134 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...AND MUCH OF THE CENTRAL WEST VIRGINIA...SOUTHERN AND WESTERN WEST VIRGINIA LOWLANDS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED FLOODING CONCERNS THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ010-011-017>020-027>040-046-047-022030- DICKENSON-BUCHANAN-PLEASANTS-TYLER-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 425 PM EDT SUN MAY 1 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...PORTIONS OF THE NORTHERN WEST VIRGINIA LOWLANDS...AND THE WEST VIRGINIA MOUNTAINS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. HAIL AND STRONG...GUSTY WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED FLOODING CONCERNS THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, May 1, 2:31 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
231 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM FLASH FLOOD 3 S TURTLE CREEK 37.99N 81.87W
05/01/2016 BOONE WV TRAINED SPOTTER
6 MILE CREEK HAS JUST COME OUT OF ITS BANK AND IS NOW
FLOWING OVER 6 MILE ROAD
0650 AM FLASH FLOOD LOGAN 37.85N 81.99W
05/01/2016 LOGAN WV 911 CALL CENTER
WATER OVER MOUNT GAY ROAD IN LOGAN
0820 AM FLASH FLOOD HARTS 38.03N 82.13W
05/01/2016 LINCOLN WV 911 CALL CENTER
WATER OVER ALFORD BRIDGE. HOUSES IN DANGER IF STREAM
RISES. MOVING FIRE TRUCKS OUT OF FIRE DEPT.
0820 AM FLASH FLOOD 2 E CHAPMANVILLE 37.97N 81.98W
05/01/2016 LOGAN WV BROADCAST MEDIA
GARRET FORK OUT OF ITS BANKS AND BLOCKING GARRETS FORK
ROAD IN CHAPMANVILLE
0825 AM FLASH FLOOD 3 E KERMIT 37.84N 82.36W
05/01/2016 MINGO WV 911 CALL CENTER
WATER RESCUE ONGOING ALONG MARROWBONE CREEK
0835 AM FLASH FLOOD GRIFFITHSVILLE 38.24N 81.99W
05/01/2016 LINCOLN WV EMERGENCY MNGR
HIGH WATER COVERING ROUTE 3 NEAR DUVAL
MIDDLE/ELEMENTARY SCHOOL. ROAD IS BLOCKED.
0840 AM FLASH FLOOD 6 SW CHAPMANVILLE 37.92N 82.09W
05/01/2016 LOGAN WV BROADCAST MEDIA
WATER BLOCKING BROWNS RUN ROAD.
0855 AM FLASH FLOOD 3 SW CHAPMANVILLE 37.95N 82.05W
05/01/2016 LOGAN WV BROADCAST MEDIA
CRAWLEY CREEK OUT OF ITS BANKS AND INTO PROPERTY ALONG
CRAWLEY CREEK ROAD AT THE INTERSECTION OF PITT
BRANCH-MARSH FORK ROAD.
0945 AM FLASH FLOOD 3 N CHAPMANVILLE 38.01N 82.02W
05/01/2016 LOGAN WV BROADCAST MEDIA
STONE BRANCH OUT OF ITS BANKS AND COVERING ED STONE
BRANCH ROAD TO THE NORTH OF CHAPMANVILLE
&&
EVENT NUMBER RLX1600917 RLX1600918 RLX1600919 RLX1600922 RLX1600920
RLX1600921 RLX1600924 RLX1600923 RLX1600925
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 6:01 AM EDT | Flash Flood Warning | RLX | Boone, Logan, Mingo | 3 hr |
| May 1, 8:27 AM EDT | Flash Flood Warning | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Logan and 4 more | 3 hr |
| May 1, 9:07 AM EDT | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, Mingo, Nicholas and 5 more | 3 hr |
| May 1, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 23 min |
| May 1, 4:07 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Mingo, Wayne | 38 min |
| May 1, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 41 min |
| May 1, 4:41 PM EDT | Flash Flood Warning | RLX | Boone, Lincoln, Logan, Wayne | 6 hr |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 42 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 51 min |
| May 1, 5:25 PM EDT | Flash Flood Warning | RLX | Cabell, Wayne | 3 hr |
| May 1, 5:28 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 47 min |
| May 1, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 41 min |
| May 1, 5:42 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 48 min |
| May 1, 6:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 44 min |
| May 1, 6:17 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 43 min |
| May 1, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 22 min |
| May 1, 6:25 PM EDT | Flash Flood Warning | RLX | Boone, Cabell, Clay, Fayette, Kanawha, Lincoln and 2 more | 4 hr |
| May 1, 6:27 PM EDT | Special Weather Statement | RLX | Lewis | 48 min |
| May 1, 6:35 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam | 25 min |
| May 1, 6:42 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln | 18 min |
| May 1, 6:55 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 50 min |
| May 1, 6:57 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 48 min |
| May 1, 7:04 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 41 min |
| May 1, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 53 min |
| May 1, 7:23 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Mingo, Wyoming | 37 min |
| May 1, 7:24 PM EDT | Flash Flood Warning | RLX | Boone, Logan, Mingo, Wayne, Wyoming | 3 hr |
| May 1, 7:25 PM EDT | Tornado Warning | RLX | Raleigh, Wyoming | 35 min |
| May 1, 7:38 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Wyoming | 37 min |
| May 1, 7:54 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.